# SDR 2007UALA03400

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 50,223 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOWN AND LANDING GEAR ALTN EXTEND C/B (F5) ON P6 PANEL TRIPPED.
